# SDR AALA2018111659022

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 53,685 hours, 22,243 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Faulty
- Location: Lt Wing Slat
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT CAME ON AT 26000. SLOWED ACFT DOWN TO 230 KTS,  EXTENDED FLAPS IAW QRH AND BACK UP LIGHT STILL ON.  RETURNED TO DEPARTURE.    EMERGENCY WAS DELCARED,  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED S173 LEADING EDGE FLAP EXTEND SENSOR IAW AMM 27-88-11 AND PROXIMITY SENSOR TESTED OK IAW AMM 27-88-11.
